# SDR AALA202302204045

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 69,999 hours, 26,798 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A254340063000
- Part serial: H1639
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 44,402 hours, 28,621 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES PULSED TERRIBLY ON LANDING ROLLOUT. IT WAS WORSE FROM 100 KNOTS DOWN TO 50 KNOTS. MAINTENANCE REPLACED BRAKE CONTROL HYDRAULIC RESERVOIR 2624GM DUE TO LEAKING PER AMM 32-43-11. (AALA202302200797) AND THE DUAL VALVE ALTERNATE BRAKE DISTRIBUTION 2577GM PER AMM 32-43-14. (AALA202302204045) ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO DEFECTS NOTED.
